Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 101, Number 1

All articles in this issue are freely accessible.

The weak topology of a Banach space
H. H. Corson.
Trans. Amer. Math. Soc. 101 (1961), 1-15
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0132375
Commutators in the special and general linear groups
R. C. Thompson.
Trans. Amer. Math. Soc. 101 (1961), 16-33
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0130917
The second dual of the space of continuous functions. III
Samuel Kaplan.
Trans. Amer. Math. Soc. 101 (1961), 34-51
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0131750
Analytically uniform spaces and some applications
Leon Ehrenpreis.
Trans. Amer. Math. Soc. 101 (1961), 52-74
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0131756
First passage times for symmetric stable processes in space
R. K. Getoor.
Trans. Amer. Math. Soc. 101 (1961), 75-90
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0137148
Oscillation criteria for self-adjoint differential systems
William T. Reid.
Trans. Amer. Math. Soc. 101 (1961), 91-106
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0133518
On the characterization of linear and projective linear groups. II
John H. Walter.
Trans. Amer. Math. Soc. 101 (1961), 107-123
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Locally compact transformation groups
James Glimm.
Trans. Amer. Math. Soc. 101 (1961), 124-138
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0136681
On the definition and properties of certain variational integrals
James Serrin.
Trans. Amer. Math. Soc. 101 (1961), 139-167
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0138018
Likelihood ratios for diffusion processes with shifted mean values.
T. S. Pitcher.
Trans. Amer. Math. Soc. 101 (1961), 168-176
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0133897